# SDR SWAA2021021642297

- Difficulty date: January 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Web
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON WEB AT APU COMPARTMENT BS1088+4' RBL22; 30' BELOW LOWER HORIZONTAL DECK. MARKED / CORROSION ON WEB AT APU COMPARTMENT BS1088+4; RBL22; 30' BELOW LOWER HORIZONTAL DECK FOUND TO BE OUT OF LIMITS. REMOVED & REPLACED WEB IAW SRM 51-40-02; SRM 51-40-05; DWG# 148A8540; DWG# 148A8635; DWG# 148A1684; DWG# 148A1670; MM 51-31-00-390-804; MM 51-31-00-390-805
